• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Coming Off Lamotrigine

M

MissD

Well-known member
Joined
Jan 21, 2013
Messages
93
This is the only drug I've been left taking. I realised this morning that I'd forgotten to take it for days so decided not restart it, I've wanted to come off this for ages now anyway. I'm a bit worried about a couple of potential withdrawal symptoms I've read about. One is a possibly life threatening rash and the other thing I read was you can fit when stopping Lamotrigine. Does anyone know how likely it is either could happen?
 
Top